A theorem on polarised partition relations for singular cardinals
Bulletin de la Société Mathématique de France, Tome 110 (1982), p. 349-356
@article{BSMF_1982__110__349_0,
     author = {Choodnovsky, Gregory V. and Wolfsdorf, K.},
     title = {A theorem on polarised partition relations for singular cardinals},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     pages = {349-356},
     doi = {10.24033/bsmf.1967},
     zbl = {0515.03034},
     mrnumber = {84e:04002},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1982__110__349_0}
}
Choodnowsky, G.; Wolfsdorf, K. A theorem on polarised partition relations for singular cardinals. Bulletin de la Société Mathématique de France, Tome 110 (1982) pp. 349-356. doi : 10.24033/bsmf.1967. http://www.numdam.org/item/BSMF_1982__110__349_0/

[CH] Choodnowsky (G.). - Combinatorial properties of compact cardinals in Infinite and finite sets, Keszthely, 1972, North-Holland, pp. 289-306. | Zbl 0324.02066

[EHR] Erdos, Hajnal, Rado. - Partition relations for cardinal numbers, Acta Math., Acad. sc. hung., vol. 16, pp. 93-196. | MR 34 #2475 | Zbl 0158.26603

[DR] Drake (F.). - Set theory, North-Holland.

[WO 1] Wolfsdorf (K.). - Notices on polarised partition relations (unpublished).

[WO 2] Wolfsdorf (K.). - Der Beweis eines Satzes von G. Choodnovsky, Arch. math Logik, vol. 20, 1980, pp. 161-171. | MR 82c:03071 | Zbl 0471.03046

[PR] Prikry (K.). - On a problem of Erdös, Hajnal and Rado, Discr. Math., vol. 2, pp. 51-59. | MR 45 #6631 | Zbl 0239.04005